# SDR 0600875637

- Difficulty date: May 4, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 34,003 hours, 13,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK THE MID FWD BATTERY EMERGENCY LIGHTS DIMMED AFTER 15 SECONDS. REPLACED BATTERY PACK.
